Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2009, Article ID 381831, 10 pages
http://dx.doi.org/10.1155/2009/381831
Research Article

On Properties of Geodesic 𝜂 -Preinvex Functions

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 30 October 2008; Revised 19 February 2009; Accepted 5 March 2009

Academic Editor: Hsien-Chung Wu

Copyright © 2009 I. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Ben-Israel and B. Mond, “What is invexity?,” Journal of the Australian Mathematical Society. Series B, vol. 28, no. 1, pp. 1–9, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. D. Craven, “Duality for generalized convex fractional programs,” in Generalized Concavity in Optimization and Economic, S. Schaible and W. T. Ziemba, Eds., pp. 437–489, Academic Press, New York, NY, USA, 1981. View at Google Scholar · View at Zentralblatt MATH
  4. V. Jeyakumar, “Strong and weak invexity in mathematical programming,” in Methods of Operations Research, vol. 55 of Methods of Operations Research, pp. 109–125, Athenäum/Hain/Hanstein, Königstein, Germany, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Rapcsák, Smooth Nonlinear Optimization in n, vol. 19 of Nonconvex Optimization and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Zentralblatt MATH · View at MathSciNet
  6. C. Udrişte, Convex Functions and Optimization Methods on Riemannian Manifolds, vol. 297 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. R. Pini, “Convexity along curves and invexity,” Optimization, vol. 29, no. 4, pp. 301–309, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Ş. Mititelu, “Generalized invexity and vector optimization on differentiable manifolds,” Differential Geometry—Dynamical Systems, vol. 3, no. 1, pp. 21–31, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Barani and M. R. Pouryayevali, “Invex sets and preinvex functions on Riemannian manifolds,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 767–779, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Lang, Fundamentals of Differential Geometry, vol. 191 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  11. T. Rapcsák, “Arcwise-convex functions on surfaces,” Publicationes Mathematicae, vol. 34, no. 1-2, pp. 35–41, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Weir and B. Mond, “Pre-invex functions in multiple objective optimization,” Journal of Mathematical Analysis and Applications, vol. 136, no. 1, pp. 29–38, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. R. Mohan and S. K. Neogy, “On invex sets and preinvex functions,” Journal of Mathematical Analysis and Applications, vol. 189, no. 3, pp. 901–908, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. M. Yang and D. Li, “On properties of preinvex functions,” Journal of Mathematical Analysis and Applications, vol. 256, no. 1, pp. 229–241, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Pini, “Invexity and generalized convexity,” Optimization, vol. 22, no. 4, pp. 513–525, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet